Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 228, NWS Kansas City, MO

July 24, 20084 counties in Missouri

NWS Kansas City, MO issued this river flood warning at Jul 24, 2008, 10:46 PM CDT for 4 counties in Missouri. It took effect at Jul 24, 2008, 11:53 PM CDT. It was in force for 58 hr.

The area

The counties it named.

The facts

Issued
Jul 24, 2008, 10:46 PM CDT (03:46 UTC)
In effect from
Jul 24, 2008, 11:53 PM CDT
Expired
Jul 27, 2008, 9:43 AM CDT
In force
58 hr
Issued by
NWS Kansas City, MO
Flood severity
Moderate

Counties Adair County, MO, Macon County, MO, Putnam County, MO, Schuyler County, MO

The radar

The Des Moines radar (KDMX), 187 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chariton River near Novinger (NVZM7).

Action stage
15 ft
Minor stage
20 ft
Moderate stage
23 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06904500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jul 24, 6:46 PM CDT, 4 hours earlier.

Area forecast discussion, Jul 24, 6:46 PM CDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 PM CDT THU JUL 24 2008

...UPDATED AVIATION DISCUSSION...

.UPDATE...

/550 PM CDT THU JUL 24 2008/
TORNADO WATCH 747 HAS BEEN ISSUED FOR THE WRN THIRD OF THE FORECAST
AREA...AS SEVERAL MESOSCALE FEATURES HAVE COME TOGETHER TO PRODUCE
THE POSSIBILITY OF ROTATING UPDRAFTS IN THE MOST ROBUST
THUNDERSTORMS. FIRST...LOW LEVEL CIRCULATION VERY EVIDENT ACROSS
NEBRASKA/KANSAS BORDER WITH OCCLUDED MESOSCALE BOUNDARY EXTENDING
EAST OF THE MAIN LOW PRESSURE. SECOND...A VERY DISTINCT OUTFLOW
BOUNDARY FROM EARLIER CONVECTION TO THE EAST HAS STALLED ALONG A
LINE FROM SEDALIA-KANSAS CITY-NEMAHA CO KS...AND HAS FORMED THE
QUASI-WARM FRONTAL WING OF THE MESOSCALE SYSTEM (I.E. 97/67 AT KTOP
AND 86/73 AT KMCI). OBJECTIVE ANALYSIS INDICATES TWO AREAS OF MLCAPE
MAXIMUM/CINH MINIMUM ACROSS CNTRL NEBRASKA/SRN SOUTH DAKOTA...WITH
ANOTHER SIMILAR AREA ALONG AND SOUTH OF THE OUTFLOW BOUNDARY.
VISIBLE SATELLITE LOOP ALSO SHOWS SHORT...MOIST INFLOW BANDS NEAR
THE MESOSCALE TRIPLE POINT FEEDING INTO CONVECTIVE UPDRAFTS ALONG
THE OUTFLOW BOUNDARY (NORTH AND NORTHWEST OF TOPEKA).

SO FAR...ORGANIZED CONVECTIVE TOWERS HAVE DEVELOPED ON THE
BOUNDARY...YET HAVE MOVED NORTH OF THE BOUNDARY AND DECAYED AS THEY
ENCOUNTERED SIGNIFICANTLY LESS INSTABILITY AND LOW LEVEL
CONVERGENCE. EXPECTING THE MOST EXTENSIVE DEVELOPMENT IN THE NEXT
HOUR NEAR THE OCCLUSION POINT ALONG THE KANSAS/NEBRASKA BORDER WHERE
CONVERGENCE AND INSTABILITY ARE MAXIMIZED...WITH SUPPORT OF LESS
CINH AND BETTER DYNAMICAL LIFT. ALTHOUGH DEEP BULK SHEAR PARAMETERS
REMAIN ONLY SLIGHTLY SUPPORTIVE FOR ORGANIZED WELL DEVELOPED
UPDRAFTS...THE PRESENCE OF THE TIGHT MESOSCALE BOUNDARY...OWING TO
STRONG BOUNDARY LAYER VORTICITY AND 0-1KM SHEAR...BRINGS AN ISOLATED
TORNADO THREAT TO A HIGHER LEVEL. SUFFICIENTLY STEEP LOW LEVEL LAPSE
RATES ALONG WITH 0-1KM SRH VALUES AROUND 200 M2/S2 MAY LEAD TO
ENHANCED STRETCHING OF NARROW UPDRAFT COLUMNS...ESPECIALLY IN THE
IMMEDIATE VICINITY OF THE JUXTAPOSITION OF THE UPDRAFT COLUMN AND
OUTFLOW BOUNDARY (WHERE ENHANCED SFC VORTICITY WOULD LIKELY LEAD TO
STORM SCALE MESOCYCLOGENESIS FIRST IN THE LOW LAYERS). CORFIDI
VECTORS AND BOUNDARY ORIENTATION SUGGESTS STORM MOTION WOULD TRACK
THE MOST POTENT STORMS DIRECTLY OVER THE KC METRO AREA THIS EVENING.

21

&&

.DISCUSSION...

/430 PM CDT THU JUL 24 2008/
A COMPLEX WEATHER SCENARIO HAS BEEN LAID OUT ACROSS THE FORECAST
AREA FOR TONIGHT. A RATHER EXPANSIVE AREA OF SHOWERS AND
THUNDERSTORMS THAT PRODUCED HEAVY RAINFALL FROM SOUTHERN IOWA ACROSS
NORTH CENTRAL MISSOURI TODAY...HAS FINALLY SHRUNK IN SIZE AND IS
GRADUALLY PULLING AWAY TO THE SOUTHEAST INTO EASTERN MISSOURI. THIS
AREA OF PRECIPITATION AND ASSOCIATED CLOUD COVER HAS KEPT
TEMPERATURES DOWN. THIS HAS RESULTED IN A RATHER SHARP TEMPERATURE
GRADIENT AND REINFORCED THE OUTFLOW/WARM FRONTAL BOUNDARY FROM
NORTHEAST KANSAS...TO BETWEEN KMKC AND KIXD...AND INTO SOUTHWEST
MISSOURI. THE AREA ALONG AND WEST OF THIS BOUNDARY WITHIN SOUTHEAST
NEBRASKA...NORTHEAST KANSAS AND NORTHWEST MISSOURI WILL NEED TO BE
WATCHED FOR THUNDERSTORM DEVELOPMENT...POTENTIALLY SEVERE
THUNDERSTORMS OVER THE NEXT FEW HOURS. MODERATE TO STRONG
INSTABILITY ALONG WITH ADEQUATE SHEAR MAY SUPPORT STRONG TO SEVERE
THUNDERSTORMS INTO THE EARLY EVENING.

LATER THIS EVENING...FORECAST MODELS CONTINUE TO PORTRAY AN AREA OF
SHOWERS AND THUNDERSTORMS TO DEVELOP OVER SOUTHERN IOWA AND INTO
NORTHERN MISSOURI. THIS ACTIVITY SHOULD BE SUPPORTED/ENHANCED BY THE
NOCTURNAL LOW LEVEL JET OVERNIGHT. THE MAIN CONCERN WITH THIS
ACTIVITY IS THE PLACEMENT...AND WHETHER THE MODELS MIGHT BE TOO FAR
EAST SINCE THEY HAVE NOT HANDLED THE REINFORCED WARM FRONT WELL.
SHORT RANGE MODELS CONTINUE TO WANT TO PIVOT THE WARM FRONT NORTH
INTO NORTHERN MISSOURI...BUT NOT SURE IT WILL ACTUALLY MAKE IT THAT
FAR. ANYWAY...THERE IS ONGOING FLOODING WITHIN NORTH CENTRAL
MISSOURI FROM A WIDE SWATH OF TWO TO FOUR INCHES OF RAIN...WITH
LOCALLY HIGHER AMOUNTS FROM THE HEAVY RAIN SINCE THIS MORNING. ANY
ADDITIONAL HEAVY RAIN THAT FALLS IN THIS AREA WILL BRING AN
ADDITIONAL FLASH FLOOD THREAT...SO HAVE ISSUED A FLASH FLOOD WATCH
FOR TONIGHT INTO FRIDAY MORNING GENERALLY ALONG AND NORTHEAST OF A
MARYVILLE TO MARSHALL LINE.

PRECIPITATION CHANCES WILL CONTINUE INTO FRIDAY MORNING WITH ANY
REMAINING ACTIVITY FROM OVERNIGHT. THERE ARE ADDITIONAL CHANCES FOR
THUNDERSTORM DEVELOPMENT FRIDAY AFTERNOON WITH ANY RESIDUAL
BOUNDARIES THAT MIGHT BE LAID OUT FROM THE OVERNIGHT CONVECTION
TONIGHT...AND WITH A SURFACE FRONT SAGGING SOUTH IN CONNECTION WITH
THE SURFACE LOW OVER THE HIGH PLAINS. A MORE ORGANIZED AREA OF
CONVECTION IS FORECAST TO DEVELOP SATURDAY NIGHT PARTIALLY IN
RESPONSE TO A MORE DEFINED SHORTWAVE TROUGH. THE PLACEMENT OF THIS
POTENTIAL MCS WILL HAVE TO BE PINNED DOWN IN FUTURE FORECASTS...BUT
GENERALLY SHOULD BE OVER EASTERN NEBRASKA/IOWA AND HEAD SOUTHEAST.

STOFLET

MEDIUM RANGE (SUNDAY-FRIDAY)

ONLY MINOR ADJUSTMENTS MADE TO THE MEDIUM RANGE FORECAST...AS
CONSIDERABLE UNCERTAINTY REMAINS WITH FORECAST DETAILS HEADING INTO
NEXT WEEK.  GUIDANCE CONTINUES TO ADVERTISE MCS DROPPING SE ACROSS
AT LEAST THE NORTHERN HALF OF THE CWA ON SUNDAY.  GFS IS THE
SOUTHERN OUTLIER ATTM...WITH ECMWF KEEPING UPR-LVL DISTURBANCE AND
FRONT FURTHER NORTH INTO IOWA.  FOR NOW WILL CONTINUE TO ADVERTISE
LOW-CHC POPS FOR THE DAYTIME HOURS OF SUNDAY...AS SEVERAL GEFS
MEMBERS AND THE SREF FOCUS HIGHEST PROBABILITIES ALONG THE SOUTHERN
OPERATIONAL 00/06Z GFS SOLUTIONS. POPS MAY NEED TO BE TAILORED A BIT
FURTHER NORTH IF ADDITIONAL GFS RUNS TREND FURTHER TOWARDS THE
ECMWF.

QUESTIONS THEN REMAIN AS TO HOW STRONG THE UPR TROUGH OVER THE GREAT
LAKES WILL REMAIN INTO NEXT WEEK.  A SLIGHTLY DEEPER SOLUTION THAN
CURRENTLY FORECAST WOULD KEEP COOLER TEMPERATURES AND A CHANCE FOR
RAIN ON BOTH MONDAY AND TUESDAY.  HOWEVER...FEEL SOUTHERN RIDGE MAY
HOLD FIRM AND ALLOW WARM FRONT TO LIFT NORTHWARD THROUGH THE AREA.
FOR NOW HAVE KEPT TEMPS IN THE UPR 80S TO LOW 90S MONDAY AND TUESDAY
BUT COULD SEE THESE READINGS INCREASE. PRECIP CHANCES REMAIN IN
DOUBT AS WELL...WILL CONTINUE TO ADVERTISE SLIGHT CHC POPS HOWEVER
IF WARM FRONT LIFTS NORTHWARD POPS MAY BE LOWERED WITH PRECIP
FOCUSED FURTHER NORTH INTO IOWA.

WHILE TO FAR OUT FOR REASONABLE CERTAINTY...WILL NEED TO KEEP AN EYE
ON REMNANTS OF TROPICAL STORM DOLLY.  ECMWF AND GFS HAVE BOTH
GRASPED ONTO THE IDEA THAT A WEAKENED TROPICAL DISTURBANCE WILL WORK
AROUND THE UPR-RIDGE...POSSIBLY AFFECTING THE CENTRAL CONUS MIDDLE
TO END OF THE WORKWEEK.  EXPECTING RATHER POOR RESOLUTION TO
CONTINUE WITH THIS FEATURE FOR THE NEXT SEVERAL DAYS.

31

&&

.AVIATION...

FOR THE 00Z TAFS...THUNDERSTORMS HAVE BEGUN TO DEVELOP AND INTENSIFY
OVER FAR SOUTHEAST NEBRASKA AND FAR NORTHEAST KANSAS. SCATTERED
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP IN THIS PRIMED
AREA ALONG AND WEST OF A SHARP WARM FRONT. THIS WARM FRONT EXTENDS
FROM FAR SOUTHEAST NEBRASKA...ACROSS DOWNTOWN KANSAS CITY...ON
THROUGH WEST CENTRAL MISSOURI. TRIED TO TIME ANTICIPATED
THUNDERSTORM MOVEMENT...IF THE ONGOING STORMS PERSIST...INTO THE
KMCI AREA AFTER 01Z...AND INTO KMKC TOWARD 02Z. WILL HAVE TO KEEP A
CLOSE WATCH ON CONVECTIVE TRENDS AND AMEND THE TIMING AS NEEDED. ANY
THUNDERSTORMS WILL HAVE THE POTENTIAL TO BE SEVERE...WITH THE MAIN
THREATS BEING LARGE HAIL AND DAMAGING WINDS...ALONG WITH AN ISOLATED
TORNADO THREAT.

THE WARM FRONT WILL SLOWLY LIFT NORTHWARD THIS EVENING...AND WINDS
WILL TURN MORE SOUTHERLY SOUTH OF THE FRONT. KEPT VFR CONDITIONS
OUTSIDE OF ANY THUNDERSTORM ACTIVITY THIS EVENING.

STOFLET

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 9 AM FRIDAY FOR MOZ002-MOZ003-MOZ004-
MOZ005-MOZ006-MOZ007-MOZ008-MOZ014-MOZ015-MOZ016-MOZ017-MOZ023-
MOZ024-MOZ025-MOZ031-MOZ032-MOZ033-MOZ039-MOZ040.

KS...NONE.
Hazardous weather outlook, Jul 24, 5:54 PM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
554 PM CDT THU JUL 24 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-251115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
554 PM CDT THU JUL 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP INTO THE EVENING HOURS OVER
NORTHEAST KANSAS AND NORTHWEST MISSOURI...AND MOVE ACROSS PORTIONS OF
EAST CENTRAL KANSAS AND WESTERN MISSOURI. STRONG INSTABILITY AND
MODERATE SHEAR EXISTS IN THE VICINITY OF A SHARP WARM FRONT THAT HAS
SET UP FROM NORTHEAST KANSAS...ACROSS THE KANSAS CITY METRO...AND
INTO WEST CENTRAL MISSOURI. SEVERE STORMS WILL BE POSSIBLE THIS
EVENING MAINLY ACROSS FAR EASTERN KANSAS AND NORTHWEST THROUGH WEST
CENTRAL MISSOURI. THE MAIN THREATS WITH ANY STORM THAT MIGHT DEVELOP
WILL BE LARGE HAIL AND DAMAGING WINDS. THERE IS THE POTENTIAL FOR
ISOLATED TORNADOES CLOSER TO THE FRONTAL BOUNDARY...MAINLY SOUTHWEST
OF A ST JOSEPH TO SEDALIA LINE.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TONIGHT
ACROSS PORTIONS OF SOUTHERN NEBRASKA AND NORTHERN MISSOURI. THIS
ACTIVITY IS THEN EXPECTED TO MOVE SOUTHEASTWARD ACROSS PORTIONS OF
THE OUTLOOK AREA OVERNIGHT. THE STORMS COULD POSE AN ADDITIONAL
HEAVY RAIN AND SUBSEQUENT FLOOD THREAT IF THEY TRACK ACROSS ALREADY
SATURATED GROUND WITHIN NORTH CENTRAL MISSOURI. THERE IS ALSO THE
THREAT OF DAMAGING WINDS AND LARGE HAIL WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN FRIDAY AFTERNOON AND
FRIDAY NIGHT. SOME OF THESE STORMS COULD BECOME STRONG TO
SEVERE...WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL.

ADDITIONAL CHANCES FOR THUNDERSTORMS WILL RETURN SATURDAY INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...MAINLY WEST OF A
MARYVILLE...TO GALLATIN...TO CLINTON LINE.

STOFLET

In the hours before

Special weather statement, Jul 24, 9:32 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
932 PM CDT THU JUL 24 2008

KSZ025-103-MOZ028-250300-
ATCHISON-LEAVENWORTH-PLATTE-
932 PM CDT THU JUL 24 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHERN LEAVENWORTH...NORTHWESTERN
PLATTE AND SOUTHEASTERN ATCHISON COUNTIES UNTIL 1000 PM CDT...

AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF WESTON...MOVING EAST AT 20 MPH.

WINDS BETWEEN 40 AND 50 MPH...AND TORRENTIAL RAINFALL MAY BE
POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  WESTON BY 945 PM CDT.
  WESTON BY 950 PM CDT.

THE TOWNS OF IATAN...BEAN LAKE...LOWEMONT...FORT LEAVENWORTH AND
BEVERLY ARE ALSO IN THE PATH OF THIS STORM.

DUX
Local storm report, Jul 24, 10:09 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1009 PM CDT THU JUL 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     FLASH FLOOD      1 W BRASHEAR            40.15N 92.40W
07/24/2008                   ADAIR              MO   TRAINED SPOTTER

            WATER OVER HWY 6 BETWEEN BRASHEAR AND HWY V.

&&

CUTTER
Special weather statement, Jul 24, 10:09 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1009 PM CDT THU JUL 24 2008

MOZ016-017-250345-
ADAIR-SULLIVAN-
1009 PM CDT THU JUL 24 2008

...SIGNIFICANT WEATHER ALERT FOR ADAIR AND EASTERN SULLIVAN COUNTIES
UNTIL 1045 PM CDT...

AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GREEN CITY TO
KIRKSVILLE...MOVING SOUTHEAST AT 25 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  KIRKSVILLE BY 1020 PM CDT.

THE TOWNS OF GREENCASTLE...MILLARD...GIBBS AND KIRKSVILLE REGIONAL
ARPT ARE ALSO IN THE PATH OF THESE STORMS.

21
Local storm report, Jul 24, 10:27 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1027 PM CDT THU JUL 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     FLASH FLOOD      KIRKSVILLE              40.20N 92.58W
07/24/2008                   ADAIR              MO   LAW ENFORCEMENT

            NUMEROUS INTERSECTIONS THROUGHOUT KIRKSVILLE WITH STALLED
            CARS IN WAIST DEEP WATER.

&&

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 9:56 PM CDTFlash Flood WarningEAXAdair, Putnam6 hr
Jul 24, 10:38 PM CDTFlash Flood WarningEAXMacon11 hr
Jul 24, 10:56 PM CDTAreal Flood AdvisoryEAXAdair, Putnam, Sullivan6 hr
Jul 24, 11:21 PM CDTAreal Flood AdvisoryEAXMacon, Randolph6 hr
Jul 24, 11:33 PM CDTFlash Flood WarningEAXAdair, Sullivan10 hr
Jul 25, 12:11 AM CDTFlash Flood WarningEAXMacon, Randolph6 hr
Jul 25, 2:41 AM CDTRiver Flood WarningEAXAndrew, Nodaway9 hr
Jul 25, 3:57 AM CDTFlash Flood WarningEAXAdair, Putnam, Schuyler6 hr
Jul 25, 5:55 AM CDTFlash Flood WarningEAXMacon, Randolph4 hr
Jul 25, 7:36 AM CDTRiver Flood WarningEAXHoward20 hr
Jul 25, 9:43 AM CDTFlash Flood WarningEAXAdair, Macon, Putnam, Randolph, Schuyler, Sullivan6 hr
Jul 25, 2:53 PM CDTRiver Flood WarningEAXCarroll, Chariton8 days
Jul 25, 2:53 PM CDTRiver Flood WarningEAXBuchanan67 hr
Jul 25, 3:17 PM CDTAreal Flood WarningEAXAdair, Chariton, Daviess, Gentry, Grundy, Harrison and 8 more24 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.